I am a 34 year old female who is fairly active. Two and a half months ago I started getting cramps and pains in calf muscles which spread to cramps and pains in my forearms. Went to family doctor and was told my potassium was borderline low. She put me on potassium supplements about a month and a half ago. Cramping has got better, but then numbness and tingling sensations came. I would have them in my legs, arms and on my scalp. Those have gotten better but now I have muscle twitching in my arms and legs for about a week now. My doctor did a MRI of my brain, all was normal. I am still on potassium supplements and started magnesium supplements as well. The pains/cramping continues in forearms and twitching is a daily thing. Other miscellaneous symptoms that I have been having are from time to time I get a case of dizziness. Sometimes neck muscles burn and are sore. Someitmes I feel like I am trembling inside or when I hold something I feel my arms start to tremor. If someone pokes me or even if my son sits on my lap it makes terrible pains in my muscles. Does this sound like fibro or something else? Please help. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.